Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2017, Article ID 6148393, 6 pages
https://doi.org/10.1155/2017/6148393
Research Article

Singular Integral Equations of Convolution Type with Cosecant Kernels and Periodic Coefficients

School of Mathematical Sciences, Qufu Normal University, Qufu 273165, China

Correspondence should be addressed to Pingrun Li; moc.361@nurgnipil

Received 15 July 2017; Revised 30 August 2017; Accepted 7 September 2017; Published 9 October 2017

Academic Editor: Elena Benvenuti

Copyright © 2017 Pingrun Li. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. N. I. Musknelishvilli, Singular Integral Equations, Nauka: Moscow Press, 2002.
  2. J. K. Lu, Boundary Value Problems for Analytic Functions, World Scientific Publishing, Singapore, 1993. View at MathSciNet
  3. P. Li, “One class of generalized boundary value problem for analytic functions,” Boundary Value Problems, vol. 40, 2015. View at Publisher · View at Google Scholar · View at MathSciNet
  4. T. Nakazi and T. Yamamoto, “Normal Singular Integral Operators with Cauchy Kernel on L 2,” Integral Equations and Operator Theory, vol. 78, no. 2, pp. 233–248, 2014. View at Publisher · View at Google Scholar
  5. P. Wójcik, M. A. Sheshko, and S. M. Sheshko, “Application of Faber polynomials to the approximate solution of singular integral equations with the Cauchy kernel,” Differential Equations, vol. 49, no. 2, pp. 198–209, 2013. View at Publisher · View at Google Scholar
  6. Y. Jiang and Y. Xu, “Fast Fourier–Galerkin methods for solving singular boundary integral equations: Numerical integration and precondition,” Journal of Computational and Applied Mathematics, vol. 234, no. 9, pp. 2792–2807, 2010. View at Publisher · View at Google Scholar
  7. H. Du and J. Shen, “Reproducing kernel method of solving singular integral equation with cosecant kernel,” Journal of Mathematical Analysis and Applications, vol. 348, no. 1, pp. 308–314, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. P. Li and G. Ren, “Some classes of equations of discrete type with harmonic singular operator and convolution,” Applied Mathematics and Computation, vol. 284, pp. 185–194, 2016. View at Publisher · View at Google Scholar · View at MathSciNet
  9. R. Abreu-Blaya, J. Bory-Reyes, F. Brackx, H. De Schepper, and F. Sommen, “Cauchy Integral Formulae in Quaternionic Hermitean Clifford Analysis,” Complex Analysis and Operator Theory, vol. 6, no. 5, pp. 971–985, 2012. View at Publisher · View at Google Scholar
  10. P. Li, “Two classes of linear equations of discrete convolution type with harmonic singular operators,” Complex Variables and Elliptic Equations, vol. 61, no. 1, pp. 67–75, 2016. View at Publisher · View at Google Scholar
  11. O. A. Arqub, “Approximate Solutions of DASs with Nonclassical Boundary Conditions using Novel Reproducing Kernel Algorithm,” Fundamenta Informaticae, vol. 146, no. 3, pp. 231–254, 2016. View at Publisher · View at Google Scholar
  12. O. Abu Arqub and B. Maayah, “Solutions of Bagley–Torvik and Painlevé equations of fractional order using iterative reproducing kernel algorithm with error estimates,” Neural Computing and Applications, pp. 1–15, 2016. View at Publisher · View at Google Scholar
  13. O. Abu Arqub, “The reproducing kernel algorithm for handling differential algebraic systems of ordinary differential equations,” Mathematical Methods in the Applied Sciences, vol. 39, no. 15, pp. 4549–4562, 2016. View at Publisher · View at Google Scholar
  14. D. Jinyuan, X. Na, and Z. Zhongxiang, “Boundary behavior of Cauchy-type integrals in Clifford analysis,” Acta Mathematica Scientia, vol. 29, no. 1, pp. 210–224, 2009. View at Publisher · View at Google Scholar
  15. G. Ren, U. Kähler, J. Shi, and C. Liu, “Hardy–Littlewood Inequalities for Fractional Derivatives of Invariant Harmonic Functions,” Complex Analysis and Operator Theory, vol. 6, no. 2, pp. 373–396, 2012. View at Publisher · View at Google Scholar
  16. M. C. De Bonis and C. Laurita, “Numerical solution of systems of Cauchy singular integral equations with constant coefficients,” Applied Mathematics and Computation, vol. 219, no. 4, pp. 1391–1410, 2012. View at Publisher · View at Google Scholar
  17. P. Li, “Generalized convolution-type singular integral equations,” Applied Mathematics and Computation, vol. 311, pp. 314–323, 2017. View at Publisher · View at Google Scholar
  18. O. Abu Arqub, “Fitted reproducing kernel Hilbert space method for the solutions of some certain classes of time-fractional partial differential equations subject to initial and Neumann boundary conditions,” Computers ~~~~~~~~~^~^~^~^~~~~~~~~~~~amp; Mathematics with Applications, vol. 73, no. 6, pp. 1243–1261, 2017. View at Publisher · View at Google Scholar